# SDR R61A201804020420

- Difficulty date: March 8, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 25,825 hours, 20,263 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067660431
- Condition: Corroded
- Location: Frames 21-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT INBD SEAT TRACK, FRAMES 21 TO 34 CORRODED. BLENDED THE  CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-10.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-43-01, 51-43-02, AND 51-41-01.
